# SDR SIMA201023501

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 17,640 hours, 14,642 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC251123F
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3175 DURING THE PREFLIGHT OPERATIONAL CHECK DETECTED A VERY DISTINCT BURNED WIRE ODOR EMANATING FROM THE LEFT SIDE OF THE NOSE CONE AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE STATIC INVERTER IAW EMB 140 AMM 24-20-01.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME IAW EMB 140 AMM 24-20-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
